Skip to Content

Has anyone experienced increased gas after starting Simcor? And I really mean increased?

Responses (3)

Marvell 16 Feb 2011

It's unfortunate that no one who has used Simcor has responded. The reviews don't have anything with this regard either.

https://www.drugs.com/comments/niacin-simvastatin/simcor.html

Flatulence is a known side effect of Simcor, but it doesn't say to what degree this could affect the user. All the best.

https://www.drugs.com/sfx/simcor-side-effects.html

Hank-SJ 18 Jan 2012

Yes. I started on Simcor in late November and have gassiness throughout the day and the occasional bouts of diarrhea.

Lash 06 15 Jan 2015

I am on Tasingna but have the same problem. When my dosage was increased it got worse.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions